# SDR ZZDA2008059

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N604AT
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG. WHEEL WELL CUTOUT FRAME CRACKED AT EDGE, 3 INCHES BELOW W/W DOOR SENSOR.  INSTALLED FORMED CHANNEL REPAIR ON RIGHT HAND WHEEL WELL FRAME CUTOUT PER B717 SRM 51-70-11 FIG 201.
